# SDR AWXA0001559

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N3370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT BEAM AT FS 543 AND LBL 8 IS DENTED AND CRACKED.  REMOVED DAMAGED AREA; FABBED REPAIR ANGLE AND 1 FLOOR SUPPORT IAW SRM 51-70-12 AND 53-30-53; TREATED AND PRIMED REPAIR PARTS; INSTALLED REPAIR ANGLE AND REPLACEMENT SUPPORT IAW SRM 51-70-12 AND 51-40-02.
